# SDR DALA2016030701698

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF WING ACCESS PLATE 1377C. CORROSION WAS REMOVED, MEASURED SETTLEMENT AREA WAS ACCOMPLISHED, ORIGINAL THICKNESS IS .150" REMAINING THICKNESS IS .140",  THEREFORE IS WITHIN LIMITS, COUNTERSINKS WERE MEASURED AND MAXIMUM DIAMETER ALLOWABLE IS .532" AND WAS FOUND COUNTERSINK OUT OF LIMITS  MEASURED .550" THEREFORE HOLE AND COUNTERSINK WERE REWORKED AND MEASURED WITH 1D .320" COUNTERSINK .609" AND BUSHING WAS FABRICATED OD .331" COUNTERSINK .512", AREAS AND BUSHING WERE TREATED AND BUSHING WAS INSTALLED IAW SRM 51-22-2A COND II AND 51-10-3.
